Alert archive / Idaho / Red Flag Warnings in 2012

Red Flag Warning 15, NWS Boise, ID

July 21, 2012

NWS Boise, ID issued this red flag warning at Jul 21, 2012, 1:00 PM MDT. It took effect at Jul 22, 2012, 3:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 21, 2012, 1:00 PM MDT (19:00 UTC)
In effect from
Jul 22, 2012, 3:00 PM MDT
Expired
Jul 22, 2012, 9:00 PM MDT
In force
6 hr
Issued by
NWS Boise, ID

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WWUS85 KBOI 211900
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
100 PM MDT SAT JUL 21 2012

...GUSTY WINDS AND LOW RELATIVE HUMIDITY OREGON BLM SUNDAY AFTERNOON
INCLUDING FIRE WEATHER ZONES ORZ636 AND ORZ637...


ORZ636-637-220300-
/O.NEW.KBOI.FW.W.0015.120722T1800Z-120723T0300Z/
BURNS BLM-VALE BLM-
100 PM MDT SAT JUL 21 2012 /1200 PM PDT SAT JUL 21 2012/

...RED FLAG WARNING IN EFFECT FROM NOON MDT /11 AM PDT/ TO 9 PM
MDT /8 PM PDT/ SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND
637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN
EFFECT FROM NOON MDT /11 AM PDT/ TO 9 PM MDT /8 PM PDT/ SUNDAY. 

* WINDS...SOUTHWEST UP TO 20 MPH WITH GUSTS NEAR 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CAUSE EXPLOSIVE FIRE
GROWTH.

&&

$$


W
4 follow-up statements
343 
WWUS85 KBOI 212100
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
300 PM MDT SAT JUL 21 2012

...GUSTY WINDS AND LOW HUMIDITY A CONCERN FOR OREGON BLM ZONES...
...SCATTERED THUNDERSTORMS POSSIBLE FORESTS AND SHOSHONE BLM...

ORZ636-637-221500-
/O.CON.KBOI.FW.W.0015.120722T1800Z-120723T0300Z/
BURNS BLM-VALE BLM-
300 PM MDT SAT JUL 21 2012 /200 PM PDT SAT JUL 21 2012/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/
TO 9 PM MDT /8 PM PDT/ SUNDAY FOR LIGHTNING FOR BURNS BLM AND
VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ TO
9 PM MDT /8 PM PDT/ SUNDAY. 

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CAUSE EXPLOSIVE FIRE
GROWTH.

&&

$$

IDZ401>404-418-221500-
/O.NEW.KBOI.FW.A.0008.120722T1800Z-120723T0600Z/
WESTERN PAYETTE NATIONAL FOREST-EASTERN PAYETTE NATIONAL FOREST-
NORTHERN BOISE NATIONAL FOREST-SOUTHERN BOISE NATIONAL FOREST-
WESTERN TWIN FALLS BLM-
300 PM MDT SAT JUL 21 2012

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR LIGHTNING FOR WESTERN PAYETTE NATIONAL
FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE
NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST AND WESTERN TWIN
FALLS BLM...WHICH ARE FIRE WEATHER ZONES 401...402...403...
404 AND 418...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER
WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING.

* OUTFLOW WINDS...GUSTS 35 TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


L
725 
WWUS85 KBOI 221440
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
840 AM MDT SUN JUL 22 2012

...GUSTY WINDS AND LOW HUMIDITY FOR OREGON BLM ZONES...
...SCATTERED THUNDERSTORMS SOUTHERN BOISE NF AND SHOSHONE BLM...

IDZ401>403-221545-
/O.CAN.KBOI.FW.A.0008.120722T1800Z-120723T0600Z/
WESTERN PAYETTE NATIONAL FOREST-EASTERN PAYETTE NATIONAL FOREST-
NORTHERN BOISE NATIONAL FOREST-
840 AM MDT SUN JUL 22 2012

...FIRE WEATHER WATCH IS CANCELLED FOR LIGHTNING FOR WESTERN
PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST AND
NORTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES
401...402 AND 403...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE FIRE
WEATHER WATCH. 

ALTHOUGH ISOLATED THUNDERSTORMS ARE POSSIBLE ON THE EASTERN FRINGES
OF THE PAYETTE AND NORTHERN BOISE NATIONAL FOREST...WIDESPREAD 
LIGHTNING IS NOT ANTICIPATED AS THE ACTIVITY IS EXPECTED TO BE FURTHER
SOUTH AND EAST.

$$

IDZ404-418-230300-
/O.UPG.KBOI.FW.A.0008.120722T1800Z-120723T0600Z/
/O.EXB.KBOI.FW.W.0015.120722T2100Z-120723T0600Z/
SOUTHERN BOISE NATIONAL FOREST-WESTERN TWIN FALLS BLM-
840 AM MDT SUN JUL 22 2012

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR SOUTHERN BOISE NATIONAL
FOREST AND WESTERN TWIN FALLS BLM...WHICH ARE FIRE WEATHER ZONES
404 AND 418...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING.

* OUTFLOW WINDS...35 TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ORZ636-637-230300-
/O.EXT.KBOI.FW.W.0015.120722T2100Z-120723T0300Z/
BURNS BLM-VALE BLM-
840 AM MDT SUN JUL 22 2012 /740 AM PDT SUN JUL 22 2012/

...RED FLAG WARNING NOW IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS
AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING FOR LIGHTNING FOR
BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND
637...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 3 PM MDT /2 PM PDT/
THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING. 

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LIGHTNING MAY CAUSE
NEW FIRE IGNITIONS IN THE SOUTHERN BOISE NATIONAL FOREST AND 
SHOSHONE BLM...WHILE A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY MAY CAUSE EXPLOSIVE FIRE GROWTH.

&&

$$


L
854 
WWUS85 KBOI 221640 CCA
RFWBOI

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BOISE ID
1039 AM MDT SUN JUL 22 2012

...GUSTY WINDS AND LOW HUMIDITY FOR OREGON BLM ZONES...
...SCATTERED THUNDERSTORMS SOUTHERN BOISE NF AND SHOSHONE BLM...

IDZ401>403-221745-
/O.CAN.KBOI.FW.A.0008.120722T1800Z-120723T0600Z/
WESTERN PAYETTE NATIONAL FOREST-EASTERN PAYETTE NATIONAL FOREST-
NORTHERN BOISE NATIONAL FOREST-
1039 AM MDT SUN JUL 22 2012

...FIRE WEATHER WATCH IS CANCELLED FOR LIGHTNING FOR WESTERN
PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST AND
NORTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES
401...402 AND 403...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE FIRE
WEATHER WATCH. 

ALTHOUGH ISOLATED THUNDERSTORMS ARE POSSIBLE ON THE EASTERN FRINGES
OF THE PAYETTE AND NORTHERN BOISE NATIONAL FOREST...WIDESPREAD 
LIGHTNING IS NOT ANTICIPATED AS THE ACTIVITY IS EXPECTED TO BE FURTHER
SOUTH AND EAST.

$$

IDZ404-418-230515-
/O.UPG.KBOI.FW.A.0008.120722T1800Z-120723T0600Z/
/O.EXB.KBOI.FW.W.0015.120722T2100Z-120723T0600Z/
SOUTHERN BOISE NATIONAL FOREST-WESTERN TWIN FALLS BLM-
1039 AM MDT SUN JUL 22 2012

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR SOUTHERN BOISE NATIONAL
FOREST AND WESTERN TWIN FALLS BLM...WHICH ARE FIRE WEATHER ZONES
404 AND 418...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING.

* OUTFLOW WINDS...35 TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ORZ636-637-230300-
/O.COR.KBOI.FW.W.0015.120722T2100Z-120723T0300Z/
BURNS BLM-VALE BLM-
1039 AM MDT SUN JUL 22 2012 /939 AM PDT SUN JUL 22 2012/

...RED FLAG WARNING NOW IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS
AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING FOR WIND AND LOW
HUMIDITY FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER
ZONES 636 AND 637...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 3 PM MDT /2 PM PDT/
THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING. 

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LIGHTNING MAY CAUSE
NEW FIRE IGNITIONS IN THE SOUTHERN BOISE NATIONAL FOREST AND 
SHOSHONE BLM...WHILE A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY MAY CAUSE EXPLOSIVE FIRE GROWTH.

&&

$$


L W
285 
WWUS85 KBOI 230248
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
848 PM MDT SUN JUL 22 2012

...RED FLAG WARNING FOR IDAHO ZONES 404 AN 418 HAVE BEEN CANCELLED...

...RED FLAG WARNING FOR OREGON ZONES 636 AND 637 WILL EXPIRE AT 9
PM MDT / 8 PM PDT...


IDZ404-418-230400-
/O.CAN.KBOI.FW.W.0015.000000T0000Z-120723T0600Z/
SOUTHERN BOISE NATIONAL FOREST-WESTERN TWIN FALLS BLM-
848 PM MDT SUN JUL 22 2012

...RED FLAG WARNING IS CANCELLED FOR ABUNDANT LIGHTNING FOR SOUTHERN
BOISE NATIONAL FOREST AND WESTERN TWIN FALLS BLM...WHICH ARE FIRE
WEATHER ZONES 404 AND 418...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG
WARNING. 

STORMS WITH ABUNDANT LIGHTNING HAVE MOVED OUT OF THE WARNING AREA.
ADDITIONAL STORMS ARE UNLIKELY. THEREFORE THE WARNING HAS BEEN
CANCELLED. 

$$

ORZ636-637-230400-
/O.EXP.KBOI.FW.W.0015.000000T0000Z-120723T0300Z/
BURNS BLM-VALE BLM-
848 PM MDT SUN JUL 22 2012 /748 PM PDT SUN JUL 22 2012/

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR BURNS BLM
AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS
EVENING. 

WINDS WILL DECREASE OVER THE NEXT FEW HOURS AS HUMIDITIES
INCREASE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE ON
SCHEDULE.

$$


W L

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 21, 9:20 AM MDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jul 21, 9:20 AM MDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOOTER
NATIONAL WEATHER SERVICE BOISE ID
920 AM MDT SAT JUL 21 2012

.DISCUSSION...AN AREA OF MID LAYER MOISTURE WILL CONTINUE TO
STREAM ACROSS SW IDAHO TODAY. ISOLATED SHOWERS FROM EASTERN OWYHEE
COUNTY THROUGH THE MAGIC VALLEY WILL GROW INTO WIDELY SCATTERED
THUNDERSTORMS SOUTH AND EAST OF BOISE THROUGH THIS EVENING.
MOISTURE WILL CONTINUE TO STREAM ACROSS SOUTH CENTRAL IDAHO
TONIGHT AND SUNDAY AND A LITTLE MORE LIFT IS EXPECTED ACROSS THE
AREA SUNDAY DUE TO AN H7 LOW CENTER SLOWLY DROPPING OVER THE
PACNW ON SUNDAY FROM THE SE GULF OF AK TODAY. THERMAL AXIS WILL
STILL EXPAND OVER THE ORE-IDA BORDER AHEAD OF THE H7 LOW FOR
TRIPLE DIGIT HIGHS IN BOISE SUNDAY. WENT AHEAD AND MADE CHANGES
THROUGH SUNDAY AFTERNOON FOR BIT MORE CLOUDS THROUGH SUNDAY AND TO
ADD SHOWERS THIS MORNING AND THUNDERSTORMS SUNDAY AFTERNOON FOR
THE MAGIC VALLEY.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL TODAY OVER ALL OF
SOUTHWESTERN IDAHO AND SOUTHEASTERN OREGON. HIGH BASED CUMULUS
CLOUDS WILL DEVELOP IN SOUTHERN IDAHO WITH ISOLATED THUNDERSTORMS
POSSIBLE IN THE LATE AFTERNOON BETWEEN THE SNAKE RIVER AND THE
NEVADA BORDER. SFC WINDS WILL BE LIGHT AND VARIABLE EXCEPT IN THE
VICINITY ISOLATED THUNDERSTORMS AND VIRGA WHERE GUSTY WINDS CAN BE
EXPECTED. WINDS ALOFT WILL BE SOUTHWESTERLY AT 25 KTS.

&&

.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH SUNDAY...TYPICAL MID SUMMER WEATHER
ACROSS THE FORECAST AREA OVER THE NEXT TWO DAYS. ONLY ISOLATED
CONVECTION EXPECTED THIS AFTERNOON ACROSS THE HIGHLANDS SOUTH OF THE
SNAKE RIVER MAINLY ALONG THE NEVADA BORDER. WEAK INSTABILITY NOTED
HERE WITH DRY STABLE AIR ELSEWHERE. THE MONSOON SURGE RETURNS ON
SUNDAY...MOVING NORTHWARD FROM THE GREAT BASIN INTO SOUTHERN IDAHO.
THIS IS CONJUNCTION WITH A REBUILDING THERMAL TROUGH WILL PROVIDE
THE INGREDIENTS FOR AN INCREASE IN AFTERNOON CONVECTION. WE HAVE
EXPANDED THE CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS NORTHWARD
INTO THE CENTRAL MOUNTAINS AS WELL AS THE SNAKE RIVER PLAIN EAST OF
BOISE. TEMPERATURES WILL BE WITHIN A COUPLE DEGREES OF NORMAL TODAY
THEN RISE 5 TO 10 DEGREES ABOVE NORMAL FOR SUNDAY. SEVERAL LOCATIONS
IN SOUTHWEST IDAHO ON SUNDAY WILL EXCEED THE CENTURY MARK FOR THE
8TH TIME THIS MONTH. WINDS WILL BE LIGHT FOR THE MOST PART BUT
INCREASE FROM THE WEST 15 TO 20 MPH IN SOUTHEAST OREGON SUNDAY
AFTERNOON. CONDITIONS WILL APPROACH  RED FLAG CRITERIA DUE TO A
COMBINATION OF SINGLE DIGIT RH AND GUSTY SURFACE WINDS.

LONG TERM...SUNDAY NIGHT THROUGH SATURDAY...TEMPERATURES SLIGHTLY
BELOW NORMAL ON MONDAY AS A DRY COLD FRONT MOVES ACROSS THE AREA
ASSOCIATED WITH THE PASSAGE OF AN UPPER LEVEL LOW PRESSURE SYSTEM TO
OUR NORTH. TEMPS WILL THEN BEGIN TO GRADUALLY INCREASE THROUGHOUT
THE WEEK AS 500MB HEIGHTS BUILD BACK IN OVER THE INTERMOUNTAIN WEST.
BY SATURDAY AFTERNOON LOOK FOR TEMPERATURES TO BE NEAR 5 DEGREES
ABOVE NORMAL. GENERALLY DRY WEATHER THROUGH THE EXTENDED PERIOD WITH
THE BEST CHANCE FOR PRECIPITATION BEING ACROSS SOUTH CENTRAL IDAHO
AND THE WEST CENTRAL MOUNTAINS OF IDAHO WHICH WILL BE CLOSEST TO ANY
MONSOON MOISTURE TO THE SOUTH AND EAST OF THE CWA.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
OR...NONE.
&&

WEATHER.GOV/BOISE

DISCUSSION...VM
AVIATION.....JB
PREV SHORT TERM...GS
PREV LONG TERM....CB
Hazardous weather outlook, Jul 21, 6:06 AM MDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
606 AM MDT SAT JUL 21 2012

IDZ011>016-028>030-033-ORZ061>064-221215-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
606 AM MDT SAT JUL 21 2012 /506 AM PDT SAT JUL 21 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 3:00 PM MDTFire Weather WatchBOIAdams, Boise, Gem, Idaho, Valley, Washington20 hr

Nearby

Red Flag Warnings in Idaho, 2012Red Flag Warnings in Oregon, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.